# SDR HNAA2020121100345

- Difficulty date: November 4, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-43, FRAME 25 IS CRACKED BETWEEN STRINGERS 15R AND 16R, MARKED.  FABRICATED, PREPPED AND INSTALLED SERVICEABLE FR 25 LOWER RT FRAME SECTION INTERNAL SPLICE DOUBLER, IAW EMB 145 SRM 53-00-04, ITEM 4, FIGURE 201 AND EMB 145 SRM 51-20-03 AND 51--40-02 AND EO1-53-20-0414.
